# SDR IXXA04000121O

- Difficulty date: November 16, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,766 hours, 36,180 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 85,766 hours, 36,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KHRL TO KTOL, LANDING GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR UP.  UPLOCK CHECK UNSATISFACTORY, NOSE GEAR FALLS FREE.  CREW LANDED IN KTOL WITHOUT INCIDENT.  AN INSPECTION IS ON GOING.  WHEN MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.
